Breast Cancer Question

7 medium

Anastrozole and nausea

I finished chemo four months ago and have been on anastrozole for two months. I've been having mild nausea for a few hours, maybe four times a week. My oncologist has suggested I stop taking the drug for one month and see if that stops the nausea. It's been two weeks now and I've only had the nausea once. Has anyone else had nausea from this drug. That side effect doesn't seem to be common. Any ideas? Thanks to all of you!

posted 3 months ago
A MyBCTeam Member said:

It's a fide effect zi get nauseated on medication to help with that ,I can handle that compared to things I have heard foing pretty hood on anastrazole

posted about 2 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in
×

Welcome back!

Log in to gain access to the thousands of comments being shared on MyBCTeam.

log in
×